Elliptic fit to a set of points based on modified least square criterion

Ryuzo Takiyama, Naoki Ono

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationDigest of ninth Kobe International Symposium on Electronics and Information Sciences
Pages10-1 - 10-5
Number of pages5
Publication statusPublished - Jun 19 1991

Cite this

Takiyama, R., & Ono, N. (1991). Elliptic fit to a set of points based on modified least square criterion. In Digest of ninth Kobe International Symposium on Electronics and Information Sciences (pp. 10-1 - 10-5)